# SDR SWAA2024021343932

- Difficulty date: January 23, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 67,454 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN WING CENTER SECTION BREAK PANEL IS CRACKED AT FASTENER AT BS 540; RBL 1; WL 208<[01] REMOVED AND REPLACED MID CABIN WING CENTER SECTION BREAK PANEL AT BS 540. IAW SRM 51-40-02 AND DWG 143A0060.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
